m+Medelevator.RU
← Поиск публикаций
Family practice research journal · 1989

Case report of antiepileptic drug hypersensitivity reaction: pseudolymphoma syndrome.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Black D M, Fivenson D P

Аннотация

Antiepileptic medication is widely prescribed for many neurological conditions, especially seizures. Although adverse reactions are noted, they generally fall into a category of mild effects which necessitate a therapeutic change--and little evaluation. We present a case of a severe reaction to two antiseizure medications. Characteristic findings of lymphadenopathy, fever, exfoliative dermatitis, eosinophilia and hepatic damage are well described as a hypersensitive reaction to phenytoin, often called "pseudolymphoma." Phenobarbital also produces a clinically indistinguishable syndrome of pseudolymphoma, which is not widely recognized. A case report and review of the literature are presented. We conclude that phenytoin and phenobarbital hypersensitivity reactions are probably mediated by a similar mechanism. This appears to be an extreme extension of the more common and less severe reactions to these medications. Clinical studies in primary care can better elucidate this potentially fatal reaction.

Предметные рубрики MeSH